Preview Mode Links will not work in preview mode

Medgeeks Clinical Review Podcast


Feb 21, 2019

Get our free clinical lab guide:
https://www.medgeeks.co/labguide

-

We have an 18 year old male with a past medical history of depression and anxiety who presents with remorse following an intentional ingestion of anything he could find in his parents medicine cabinet.

He believes he took about a handful of tylenol tablets and thinks they were about 10 pills of 500 mg extended release tablets.

It's the most commonly used fever reducing and pain control agent on the market. 

The most common cause of liver injury is drug induced, and half the cases, are due to Tylenol. 

This is why it's so important to know what to how to identify and manage these patients. 

So, let's dive in on learning about Tylenol overdose.

-

Follow us on Instagram here:
https://www.instagram.com/medgeeksinc
-
Check out our course material here:
https://learn.medgeeks.co
-
This podcast should not be used in any legal capacity whatsoever, including but not limited to establishing standard of care in a legal sense or as a basis for expert witness testimony. No guarantee is given regarding the accuracy of any statements or opinions made on the podcast, video, or blog.